# SDR AALA20170906005

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 55,656 hours, 9,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 226767
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BATTERY PACK FAILED THE 10 MINUTE CHECK.  REMOVED AND REPLACED THE CHARGER  ASSEMBLY AND BATTERY.  OPS CHECKED GOOD.
